# SDR SWAA2019040931483

- Difficulty date: February 11, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 43,954 hours, 25,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER CRACKED BETWEEN RBL 43 TO RBL 50.  / REPAIRED BARRIER PER EA.
